Alert archive / Illinois / River Flood Warnings in 2020
River Flood Warning 10, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jan 11, 2020, 9:39 AM CST for McLean County, Tazewell County, Woodford County, Illinois. It took effect at Jan 12, 2020, 8:30 AM CST. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Jan 11, 2020, 9:39 AM CST (15:39 UTC)
- In effect from
- Jan 12, 2020, 8:30 AM CST
- Expired
- Jan 12, 2020, 7:33 AM CST
- In force
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties McLean County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 54 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mackinaw River near Congerville (CNGI2).
- Action stage
- 10 ft
- Minor stage
- 13 ft
- Moderate stage
- 14 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05567500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
669
WGUS43 KILX 111539
FLWILX
Flood Warning
National Weather Service Lincoln IL
939 AM CST Sat Jan 11 2020
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC113-179-203-120539-
/O.NEW.KILX.FL.W.0010.200112T1430Z-200114T0000Z/
/CNGI2.2.ER.200112T1430Z.200113T0000Z.200113T1800Z.NO/
939 AM CST Sat Jan 11 2020
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Mackinaw River near Congerville.
* From Sunday morning until Monday evening.
* At 845 AM Saturday the stage was 6.2 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 14.0 feet by tomorrow evening.The river will fall
below flood stage by Monday afternoon.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Mackinaw River
Congerville 13 6.2 Sat 9 AM 12.5 13.7 10.6
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
baker3 follow-up statements
366
WGUS83 KILX 111937
FLSILX
Flood Statement
National Weather Service Lincoln IL
137 PM CST Sat Jan 11 2020
...The Flood Warning continues for the following river in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC113-179-203-120936-
/O.EXT.KILX.FL.W.0010.200112T0720Z-200113T2145Z/
/CNGI2.2.ER.200112T0720Z.200112T1800Z.200113T1545Z.NO/
137 PM CST Sat Jan 11 2020
The Flood Warning continues for
The Mackinaw River near Congerville.
* From late tonight until Monday afternoon.
* At 1 PM Saturday the stage was 8.3 feet.
* Flood stage is 13 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 14 feet by tomorrow afternoon. The river
will fall below flood stage by Monday morning.
* Impact...At 13 feet...Widespread agricultural flooding occurs.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue
Mackinaw River
Congerville 13 8.3 Sat 1 PM 13.7 13.5 9.9
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
07251
WGUS83 KILX 120218
FLSILX
Flood Statement
National Weather Service Lincoln IL
818 PM CST Sat Jan 11 2020
...The Flood Warning continues for the following river in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC113-179-203-121617-
/O.EXT.KILX.FL.W.0010.200113T0600Z-200113T1200Z/
/CNGI2.1.ER.200113T0600Z.200113T0600Z.200113T0600Z.NO/
818 PM CST Sat Jan 11 2020
The Flood Warning continues for
The Mackinaw River near Congerville.
* From late Sunday night until Monday morning.
* At 745 PM Saturday the stage was 9.7 feet.
* Flood stage is 13 feet.
* Forecast...The river is expected to rise to near flood stage early
Monday morning.
* Impact...At 13 feet...Widespread agricultural flooding occurs.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue
Mackinaw River
Congerville 13 9.7 Sat 8 PM 11.5 12.7 10.0
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
07491
WGUS83 KILX 121333
FLSILX
Flood Statement
National Weather Service Lincoln IL
733 AM CST Sun Jan 12 2020
...The Flood Warning is cancelled for the following river in
Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
The river has begun to level off and is not expected to reach flood
stage. Therefore, this will be the last statement for this event.
ILC113-179-203-121403-
/O.CAN.KILX.FL.W.0010.000000T0000Z-200113T1200Z/
/CNGI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
733 AM CST Sun Jan 12 2020
The Flood Warning is cancelled for
The Mackinaw River near Congerville.
* At 645 AM Sunday the stage was 10.4 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will crest below flood stage at 11.5 feet
early tomorrow morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Mackinaw River
Congerville 13 10.4 Sun 7 AM 11.2 8.5 7.0
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
bakerWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jan 11, 5:46 AM CST, 3 hours 53 minutes earlier.
Area forecast discussion, Jan 11, 5:46 AM CST, 3 hours 53 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 546 AM CST Sat Jan 11 2020 .SYNOPSIS... Issued at 352 AM CST Sat Jan 11 2020 Widespread rain will continue to move across eastern and southeastern Illinois this morning with lighter precip occurring across the remainder of the area. As this system slides east this morning, temperatures will begin falling from the northwest to southeast throughout the day. Rain will change to a mix of freezing and sleet, and then to snow across the area this afternoon and evening. && .SHORT TERM...(Today and tonight) ISSUED AT 352 AM CST Sat Jan 11 2020 Forecast for today is quite complicated and leads to plenty of challenges. The frontal boundary has moved through the CWA while rain continues across eastern and southeastern IL early this morning. Colder air is beginning to advect into the area from the northwest with gusty northwest winds. However, no precip, or light precip, is occurring northwest of the current rain shield in the colder air. Concern is with the lose of deep moisture, any light precip now will be drizzle or freezing drizzle where temps are below 32. There is still a possibility that some of the precip could be in the form of sleet as colder air advects into the area later this morning and this afternoon. Eventually the precip will change over to snow, mainly this afternoon and continue into this evening. The deformation zone snow will setup across western IL this afternoon and then move east-northeast across the area. 2-3 inches of snowfall is still expected by this evening along and northwest of the IL river. East of the river to I-55, totals will generally be around an inch or more. East of I-55 toward I-57, snowfall totals will be less than an inch. Any ice accumulations will be near one quarter of an inch around Galesburg, while other areas northwest of the IL river could see around one tenth of an inch of ice. Any ice accumulations east of the river will be minor. The gusty northwest winds will also continue into this evening and then taper off after midnight as the weather system pushes further to the east and northeast. Temps will be warm in the east and southeast this morning, but as colder air moves into the area, temps across the entire CWA will slowly fall through the afternoon and into the evening. .LONG TERM...(Sunday through Friday) ISSUED AT 352 AM CST Sat Jan 11 2020 Dry weather will finally return to most of the area for a brief period Sunday through Monday. However, a weak system will move across the northern part of the state and spread a little bit of snow Sunday evening across parts of Knox county and the rest of northwest Illinois...just not in our CWA. Cooler temps are also expected through the period, but upper 40s to around 50 can be expected Monday in southeast IL. The operational models are actually dry through Tuesday, but blends of the model ensembles indicated possibility of precip late Monday night through Tuesday in some areas of the CWA. Another system will then move across the area mid week with more chances of rain and snow. Then model blends bring more chance and slight chance of precip for rest of the week, even though the operational models indicate dry weather until another system comes in on Friday. Temps will stay warm through mid week and then trended colder/normal for Thur and Friday as a cooler high pressure builds into the region from Canada. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 546 AM CST Sat Jan 11 2020 Area of very light rain will diminish into drizzle this morning, with only a couple intermittent showers expected through the first half of the day. Another wave approaching the region during the afternoon will start as light rain or drizzle across central Illinois, then falling temperatures from the west will result in wintry mix developing. A brief window of freezing rain or freezing drizzle appears possible late afternoon and early evening, particularly farther west at PIA/SPI then precip should change over to snow. Father east, rain should prevail longer into the evening and may briefly change over to snow before ending. Accumulations will be most likely at the I-55 and west terminals (PIA/BMI/SPI). Meanwhile, IFR/LIFR ceilings should prevail through the period with improvement to MVFR late in the period or just beyond. Finally, gusty winds are expected, particularly this afternoon when winds may push 30kt at times. && .ILX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 3 PM CST this afternoon for ILZ045-046-055>057- 062-063-066>068-071>073. Winter Weather Advisory until midnight CST tonight for ILZ027>030-036-040. Flood Watch until noon CST today for ILZ038-042>044-051>054-061. Flash Flood Watch through late tonight for ILZ051. && SYNOPSIS...Auten SHORT TERM...Auten LONG TERM...Auten AVIATION...Auten
Hazardous weather outlook, Jan 11, 4:58 AM CST, 4 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 458 AM CST Sat Jan 11 2020 ILZ027-028-030-121200- Knox-Marshall-Stark- 458 AM CST Sat Jan 11 2020 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... A mixture of freezing rain and sleet should occur this morning, before changing to snow late in the afternoon. Snow will then continue into the evening. A tenth to two tenths of an inch of ice accumulation is possible, along with around 2 to 3 inches of snow. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Flooding is expected to develop along the Illinois River early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, measurements of snowfall, ice, and rainfall would be appreciated this weekend. ILZ029-036-040-121200- Fulton-Peoria-Schuyler- 458 AM CST Sat Jan 11 2020 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Light rain will change to a mixture of freezing rain, sleet and snow this morning, before becoming all snow later this afternoon. Ice accumulations around a tenth inch are expected, with 2 to 3 inches of snow possible. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Flooding is expected to develop along the Illinois River early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, measurements of snowfall, ice, and rainfall would be appreciated this weekend. ILZ031-037-041-047>050-121200- Cass-Mason-Menard-Morgan-Scott-Tazewell-Woodford- 458 AM CST Sat Jan 11 2020 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Light rain is expected to change to a mixture of freezing rain and sleet late this afternoon, before changing to snow this evening. Snowfall amounts around an inch are possible, with the higher amounts closer to the Illinois River. Minor ice accumulations are also possible. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Flooding is expected to develop along the west end of the Sangamon River early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, measurements of snowfall, ice, and rainfall would be appreciated this weekend. ILZ038-042-121200- Logan-McLean- 458 AM CST Sat Jan 11 2020 ...FLOOD WATCH IN EFFECT UNTIL NOON CST TODAY... This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...TODAY AND TONIGHT... Light rain is expected to change to a mixture of freezing rain and sleet late this afternoon, before changing to snow this evening. Snowfall amounts around an inch are possible, with the higher amounts closer to the Illinois River. Minor ice accumulations are also possible. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Flooding is expected to develop along the west end of the Sangamon River early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, measurements of snowfall, ice, and rainfall would be appreciated this weekend. ILZ051-121200- Sangamon- 458 AM CST Sat Jan 11 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...FLOOD WATCH IN EFFECT UNTIL NOON CST TODAY... This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...TODAY AND TONIGHT... Light rain is expected to change to a mixture of freezing rain and sleet late this afternoon, before changing to snow this evening. Snowfall amounts around an inch are possible, with the higher amounts closer to the Illinois River. Minor ice accumulations are also possible. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Flooding is expected to develop along the west end of the Sangamon River early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, measurements of snowfall, ice, and rainfall would be appreciated this weekend. ILZ043-044-052>054-061-121200- Christian-De Witt-Macon-Moultrie-Piatt-Shelby- 458 AM CST Sat Jan 11 2020 ...FLOOD WATCH IN EFFECT UNTIL NOON CST TODAY... This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TODAY AND TONIGHT... Light rain will continue today, heaviest in the morning. The rain will briefly change to a mix of rain and snow this evening before ending. Accumulations of one half inch or less is possible. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, measurements of snow and rain would be appreciated this weekend. ILZ045-046-121200- Champaign-Vermilion- 458 AM CST Sat Jan 11 2020 ...FLOOD WATCH IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... This Hazardous Weather Outlook is for portions of east central Illinois. .DAY ONE...TODAY AND TONIGHT... Moderate rain will continue this morning and diminish this afternoon. Around 3 to 4 inches of total rainfall is expected, and may produce flooding of rivers, streams, and low lying and poor drainage areas. The rain will briefly change to a mix of rain and snow this evening before ending. Accumulations of one half inch or less is possible. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, measurements of snow and rain would be appreciated this weekend. ILZ055>057-062-063-066>068-071>073-121200- Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar-Effingham- Jasper-Lawrence-Richland- 458 AM CST Sat Jan 11 2020 ...FLOOD WATCH IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TODAY AND TONIGHT... Moderate to heavy rain will continue this morning and diminish this afternoon. Around 3 to 4 inches of total rainfall is possible, and may produce flooding of rivers, streams, and low lying and poor drainage areas. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, rainfall measurements would be appreciated this weekend. Auten
In the hours before
Local storm report, Jan 11, 5:18 AM CST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
518 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
01/11/2020 M2.37 INCH LOGAN IL CO-OP OBSERVER
LIGHT RAIN STILL OCCURRING.
&&
AUTENLocal storm report, Jan 11, 6:13 AM CST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
613 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
01/11/2020 M1.51 INCH PEORIA IL ASOS
24 HOUR TOTAL.
0600 AM HEAVY RAIN CAPITAL AIRPORT 39.84N 89.68W
01/11/2020 M2.04 INCH SANGAMON IL ASOS
24 HOUR TOTAL.
0600 AM HEAVY RAIN WILLARD AIRPORT 40.04N 88.28W
01/11/2020 M1.62 INCH CHAMPAIGN IL ASOS
24 HOUR TOTAL, WITH 1.31 INCHES IN LAST 6 HOURS.
0600 AM HEAVY RAIN DECATUR AIRPORT 39.83N 88.87W
01/11/2020 M1.92 INCH MACON IL ASOS
24 HOUR TOTAL, WITH 1.16 IN PAST 6 HOURS.
0600 AM HEAVY RAIN LAWRENCEVILLE AIRPORT 38.76N 87.61W
01/11/2020 M1.77 INCH LAWRENCE IL ASOS
24 HOUR TOTAL.
0600 AM HEAVY RAIN COLES COUNTY AIRPORT 39.48N 88.28W
01/11/2020 M2.33 INCH COLES IL ASOS
24 HOUR TOTAL, WITH 1.90 IN LAST 6 HOURS.
0600 AM HEAVY RAIN BLOOMINGTON AIRPORT 40.48N 88.92W
01/11/2020 M2.44 INCH MCLEAN IL AWOS
24 HOUR TOTAL.
&&
SBAKERLocal storm report, Jan 11, 9:04 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
904 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 2 ENE LINCOLN 40.16N 89.33W
01/11/2020 M2.36 INCH LOGAN IL OFFICIAL NWS OBS
24 HOUR TOTAL.
0800 AM HEAVY RAIN 1 ESE CHATHAM 39.67N 89.68W
01/11/2020 M2.45 INCH SANGAMON IL NWS EMPLOYEE
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 NNW SHIRLEY 40.44N 89.05W
01/11/2020 M2.23 INCH MCLEAN IL NWS EMPLOYEE
24 HOUR TOTAL.
0600 AM HEAVY RAIN ALTONA 41.12N 90.16W
01/11/2020 M1.27 INCH KNOX IL CO-OP OBSERVER
24 HOUR TOTAL.
0600 AM HEAVY RAIN 4 SW ATHENS 39.92N 89.78W
01/11/2020 M2.70 INCH MENARD IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN AVON 40.66N 90.44W
01/11/2020 M1.45 INCH FULTON IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
01/11/2020 M2.22 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN CANTON 40.56N 90.04W
01/11/2020 M1.37 INCH FULTON IL CO-OP OBSERVER
24 HOUR TOTAL.
0730 AM HEAVY RAIN CHENOA 40.74N 88.72W
01/11/2020 M2.45 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN GALESBURG 40.95N 90.38W
01/11/2020 M1.10 INCH KNOX IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
01/11/2020 M2.40 INCH MORGAN IL CO-OP OBSERVER
24 HOUR TOTAL.
0800 AM HEAVY RAIN KNOXVILLE 40.91N 90.29W
01/11/2020 M1.42 INCH KNOX IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN MINONK 40.90N 89.04W
01/11/2020 M1.24 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
01/11/2020 M1.22 INCH TAZEWELL IL CO-OP OBSERVER
24 HOUR TOTAL.
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
01/11/2020 M2.37 INCH LOGAN IL CO-OP OBSERVER
24 HOUR TOTAL.
0600 AM HEAVY RAIN MOWEAQUA 39.63N 89.02W
01/11/2020 M2.38 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL.
0600 AM HEAVY RAIN 4 NE NORMAL 40.56N 88.95W
01/11/2020 M2.31 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN PANA 39.39N 89.08W
01/11/2020 M2.80 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR TOTAL.
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
01/11/2020 M1.51 INCH PEORIA IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
01/11/2020 M1.29 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN SHELBYVILLE 39.41N 88.80W
01/11/2020 M3.50 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN SHERMAN 39.89N 89.61W
01/11/2020 M2.16 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL.
0800 AM HEAVY RAIN LAKE SPRINGFIELD 39.76N 89.64W
01/11/2020 M1.76 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL.
0600 AM HEAVY RAIN WINDSOR 39.44N 88.60W
01/11/2020 M2.96 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL.
0800 AM HEAVY RAIN YATES CITY 40.78N 90.01W
01/11/2020 M1.20 INCH KNOX IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN LOVINGTON 39.71N 88.63W
01/11/2020 M2.70 INCH MOULTRIE IL CO-OP OBSERVER
24 HOUR TOTAL.
0800 AM HEAVY RAIN MATTOON 39.48N 88.37W
01/11/2020 M3.21 INCH COLES IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN NEOGA 39.32N 88.45W
01/11/2020 M3.00 INCH CUMBERLAND IL CO-OP OBSERVER
24 HOUR TOTAL.
0600 AM HEAVY RAIN OGDEN 40.12N 87.96W
01/11/2020 M2.12 INCH CHAMPAIGN IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN PARIS 39.62N 87.69W
01/11/2020 M2.00 INCH EDGAR IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 N SIDELL 39.97N 87.82W
01/11/2020 M2.40 INCH VERMILION IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 S SULLIVAN 39.55N 88.61W
01/11/2020 M2.79 INCH MOULTRIE IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
01/11/2020 M2.69 INCH DOUGLAS IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN CASEY 39.30N 87.99W
01/11/2020 M2.45 INCH CLARK IL CO-OP OBSERVER
24 HOUR TOTAL.
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
01/11/2020 M1.53 INCH CLAY IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
01/11/2020 M2.97 INCH EFFINGHAM IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 S OLNEY 38.70N 88.09W
01/11/2020 M1.64 INCH RICHLAND IL CO-OP OBSERVER
24 HOUR TOTAL.
&&
SBAKERLocal storm report, Jan 11, 9:25 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
925 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN PANA 39.39N 89.08W
01/11/2020 M2.86 INCH CHRISTIAN IL MESONET
24 HOUR TOTAL, WITH STORM TOTAL OF 3.75 INCHES.
0900 AM HEAVY RAIN 2 ENE URBANA 40.12N 88.17W
01/11/2020 M3.30 INCH CHAMPAIGN IL MESONET
STORM TOTAL.
0900 AM HEAVY RAIN ARTHUR 39.72N 88.47W
01/11/2020 M3.75 INCH DOUGLAS IL MESONET
STORM TOTAL.
0800 AM HEAVY RAIN MURRAYVILLE 39.58N 90.25W
01/11/2020 M2.30 INCH MORGAN IL MESONET
STORM TOTAL.
0800 AM HEAVY RAIN CHATHAM 39.67N 89.70W
01/11/2020 M2.45 INCH SANGAMON IL MESONET
24 HOUR TOTAL.
0800 AM HEAVY RAIN BISMARCK 40.27N 87.60W
01/11/2020 M2.66 INCH VERMILION IL MESONET
24 HOUR TOTAL, WITH STORM TOTAL OF 3.28 INCHES.
0700 AM HEAVY RAIN CHARLESTON 39.48N 88.18W
01/11/2020 M3.15 INCH COLES IL MESONET
24 HOUR TOTAL, WITH STORM TOTAL OF 4.25 INCHES.
0700 AM HEAVY RAIN FLORA 38.67N 88.48W
01/11/2020 M2.32 INCH CLAY IL CO-OP OBSERVER
24 HOUR TOTAL.
0500 AM HEAVY RAIN WATSON 39.03N 88.57W
01/11/2020 M3.13 INCH EFFINGHAM IL MESONET
24 HOUR TOTAL, WITH STORM TOTAL OF 4.34 INCHES.
0900 AM HEAVY RAIN NORMAL 40.52N 89.00W
01/11/2020 M2.80 INCH MCLEAN IL MESONET
24 HOUR TOTAL.
0500 AM HEAVY RAIN 2 E BLOOMINGTON 40.48N 88.94W
01/11/2020 M2.97 INCH MCLEAN IL NWS EMPLOYEE
24 HOUR TOTAL.
0800 AM HEAVY RAIN DANVILLE 40.14N 87.62W
01/11/2020 M2.28 INCH VERMILION IL PUBLIC
24 HOUR TOTAL, WITH STORM TOTAL OF 3.12 INCHES. RELAYED
BY EMA.
0800 AM HEAVY RAIN 3 N DANVILLE 40.19N 87.62W
01/11/2020 M2.33 INCH VERMILION IL PUBLIC
24 HOUR TOTAL, WITH STORM TOTAL OF 3.15 INCHES.
0900 AM HEAVY RAIN PEORIA 40.74N 89.61W
01/11/2020 M1.42 INCH PEORIA IL NWS EMPLOYEE
24 HOUR TOTAL.
&&
SBAKERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 2:55 AM CST | Flash Flood Watch | ILX | Sangamon | 51 hr |
| Jan 11, 3:15 AM CST | Areal Flood Warning | ILX | Champaign, Christian, Coles, Cumberland, Douglas, Edgar and 5 more | 9 hr |
| Jan 11, 9:49 AM CST | River Flood Warning | ILX | Cass, Mason, Menard | 21 days |
| Jan 11, 9:49 AM CST | River Flood Warning | ILX | Cass, Mason | 11 days |
| Jan 11, 12:15 PM CST | Areal Flood Warning | ILX | Clay, Coles, Cumberland, Douglas, Effingham, Moultrie and 1 more | 3 hr |
| Jan 11, 3:14 PM CST | Areal Flood Warning | ILX | Effingham, Moultrie, Shelby | 6 hr |
Nearby
River Flood Warnings in Illinois, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.